# SDR TWRA9767

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: 1r Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE AT JFK, FOUND 1R DOOR EVAC CEILING LIGHT INOP.  REPAIRED WIRE AT NR 6 PIN CONNECTOR.  (M)
